# SDR USAA2009082792267

- Difficulty date: August 26, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 50,505 hours, 33,399 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM T-CAP AFT FLANGE AT BS 986, RBL 18.  REPAIRED FLOORBEAM T-CAP AFT FLANGE AT BS 986, RBL 18 IAW B737 SRM 53-60-51.
